# SDR MASA2021102300276

- Difficulty date: October 23, 2021
- Submitted: October 23, 2021
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15073
- Aircraft time: 18,900 hours, 14,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE WON'T TEST PROPERLY.  REPLACED MEGAPHONE
